Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking lisinopril/Hydrochlorothiazide and amlodipine. From what I have read, the Amlodipine seems more likely to be the cause of the swelling in ...
1 answer • 8 Sep 2010
I was on Lisinopril and Dr switched me to amlodipine besylate which I do not like due to the swelling in ankles. Can I switch back to lisinopril ...
3 answers • 8 Sep 2011
I take 1 5mg of amlodipine and 1 5mg of lisinopril and day but have notice my hair thinning so have?
been told to stop taking lisinopril and up my amlodipine to 10mg with water 2,5mg water tablet cause when i take 10mg my ankles and legs swell.will ...
1 answer • 28 Oct 2011
... besylate 10 mg 1 time a day. I ran out of lisinopril a week ago BP been 124/64 I feel fine. My life has become alot less stressful over the last ...
2 answers • 13 Aug 2014